<  Back to the Polytechnique Montréal portal

Bounds on Domination Number of Complete Grid Graphs

Rachid Chérifi, Sylvain Gravier and Ismail Zighem

Article (2001)

This item is not archived in PolyPublie
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/27515/
Journal Title: Ars Combinatoria (vol. 60)
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Chérifi, R., Gravier, S., & Zighem, I. (2001). Bounds on Domination Number of Complete Grid Graphs. Ars Combinatoria, 60, 307-311.

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item